# SDR CALA2017071402237

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 61,063 hours, 21,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP AT A/C LEFT AFT OVERWING HATCH DOOR. RELAMPED EXTERIOR EMERGENCY LIGHT AT A/C LEFT AFT OVERWING DOOR HATCH. OPS CHECK GOOD.
